On regularly weighted generated sequences
Articles > Article · 2017
Authors: Umit Totur, İbrahim ÇANAK
Filomat, Journal Indexed in SCI Expanded, International, WoS, 2017, vol 31, pp 2167-2173
DOI: 10.2298/fil1707167t
Summary
We introduce a new concept which is called a regularly weighted generated sequence for sequences of real numbers. Moreover, we obtain some Tauberian conditions in terms of regularly weighted generated sequences for the power series method of summability, and generalize some classical Tauberian theorems given by Tietz [Acta Sci. Math. 54 (3-4) 355-365 (1990)].